# SDR SWIA201437960

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 29,655 hours, 24,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED FWD EMERGENCY OVERHEAD LIGHT BULB IAW AMM.
